# SDR ASAA11510475

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,957 hours, 4,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100021
- Part serial: 07264H9946
- Condition: Faulty
- Location: Cockpit
- Part time: 13,949 hours, 4,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW OVHT DURING FLIGHT.  WOULD NOT RESET PER QRH.  REPLACED CAPTS NR 2 OPEN ABLE WINDOW PER MM 56 12 11 400 801.  ACCOMPLISHED OPS & FUNCTIONAL CHECKS NO DEFECTS NOTED.  WINDOW HEAT OPS TEST GOOD PER MM 30 41 00 710 80.  ACCOMPLISHED FLT DECK NR 2 WINDOW TASK CARD 78256003.  NO DISCREPANCIES WERE FOUND.
